American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Omer Angel, Joel Friedman and Shlomo Hoory. The non-backtracking spectrum of the universal cover of a graph. Trans. Amer. Math. Soc. 367 (2015) 4287-4318.
Abstract, references, and article information
View Article: PDF

[2] Michael Krivelevich, Choongbum Lee and Benny Sudakov. Robust Hamiltonicity of Dirac graphs. Trans. Amer. Math. Soc. 366 (2014) 3095-3130.
Abstract, references, and article information   
View Article: PDF

[3] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information   
View Article: PDF

[4] Eric Babson, Christopher Hoffman and Matthew Kahle. The fundamental group of random $2$-complexes. J. Amer. Math. Soc. 24 (2011) 1-28. MR 2726597.
Abstract, references, and article information   
View Article: PDF

[5] Anthony Bonato. New directions in internet mathematics. Graduate Studies in Mathematics 89 (2008) 157-170.
Book volume table of contents
View Article: PDF

[6] Anthony Bonato. Random graphs. Graduate Studies in Mathematics 89 (2008) 33-57.
Book volume table of contents
View Article: PDF

[7] Anthony Bonato. Graphs and probability. Graduate Studies in Mathematics 89 (2008) 1-17.
Book volume table of contents
View Article: PDF

[8] Anthony Bonato. The web graph. Graduate Studies in Mathematics 89 (2008) 19-32.
Book volume table of contents
View Article: PDF

[9] Anthony Bonato. Searching the web. Graduate Studies in Mathematics 89 (2008) 97-119.
Book volume table of contents
View Article: PDF

[10] Anthony Bonato. Models for the web graph. Graduate Studies in Mathematics 89 (2008) 59-96.
Book volume table of contents
View Article: PDF

[11] Anthony Bonato. A Course on the Web Graph. Graduate Studies in Mathematics 89 (2008) MR MR2389013.
Book volume table of contents   

[12] Anthony Bonato. The infinite web. Graduate Studies in Mathematics 89 (2008) 121-156.
Book volume table of contents   
View Article: PDF

[13] Joel Friedman. A proof of Alon's second eigenvalue conjecture and related problems. Memoirs of the AMS 195 (2008) MR 2437174.
Book volume table of contents   

[14] Andrew Beveridge, Tom Bohman, Alan Frieze and Oleg Pikhurko. Product rule wins a competitive game. Proc. Amer. Math. Soc. 135 (2007) 3061-3071. MR 2322735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[16] Ehud Friedgut, Vojtech Rödl, Andrzej Ruciński and Prasad Tetali. A sharp threshold for random graphs with a monochromatic triangle in every edge coloring. Memoirs of the AMS 179 (2006) MR 2183532.
Book volume table of contents   

[17] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gregory A. Freiman and Boris L. Granovsky. Clustering in coagulation-fragmentation processes, random combinatorial structures and additive number systems: Asymptotic formulae and limiting laws. Trans. Amer. Math. Soc. 357 (2005) 2483-2507. MR 2140447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dimitris Achlioptas and Yuval Peres. The threshold for random $k$-SAT is $2^k\log 2-O(k)$. J. Amer. Math. Soc. 17 (2004) 947-973. MR 2083472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David J. Aldous. A stochastic complex network model. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 152-161. MR 2029476.
Abstract, references, and article information   
View Article: PDF

[21] Robin Hirsch and Ian Hodkinson. Strongly representable atom structures of relation algebras. Proc. Amer. Math. Soc. 130 (2002) 1819-1831. MR 1887031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[24] Ehud Friedgut and appendix by Jean Bourgain. Sharp thresholds of graph properties, and the $k$-sat problem. J. Amer. Math. Soc. 12 (1999) 1017-1054. MR 1678031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John T. Baldwin and Saharon Shelah. Randomness and semigenericity. Trans. Amer. Math. Soc. 349 (1997) 1359-1376. MR 1407480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ehud Friedgut and Gil Kalai. Every monotone graph property has a sharp threshold. Proc. Amer. Math. Soc. 124 (1996) 2993-3002. MR 1371123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Vojtěch Rödl and Andrzej Ruciński. Threshold functions for Ramsey properties . J. Amer. Math. Soc. 8 (1995) 917-942. MR 1276825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tomasz Łuczak, Boris Pittel and John C. Wierman. The structure of a random graph at the point of the phase transition . Trans. Amer. Math. Soc. 341 (1994) 721-748. MR 1138950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Svante Janson. Orthogonal decompositions and functional limit theorems for random graph statistics. Memoirs of the AMS 111 (1994) MR 1219708.
Book volume table of contents   

[30] F. R. K. Chung and R. L. Graham. Quasi-random set systems . J. Amer. Math. Soc. 4 (1991) 151-196. MR 1077279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2